| Model Number |
V2.0 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reports that the device shuts off after being turned on and does not complete the full countdown.The patient has replaced the batteries but the issue persists.The patient had no adverse event or reaction resulting from this problem.
Additional Manufacturer Narrative
The device is unable to start a reading due to the spring contacts under the electrodes not making contact.